Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 33, Issue 4, December 2018  pp. 455–471.

Existence of maximal surface containing given curve and special singularity

Authors:  Rukmini Dey, Pradip Kumar and Rahul Kumar Singh
Author institution:International Centre for Theoretical Sciences, Bengaluru 560 089, India

Summary:  We give a different formulation for describing maximal surfaces in Lorentz-Minkowski space, L3, using the identification of L3 with C × R. Further we give a different proof for the singular Bjöorling problem for the case of closed real analytic null curve. As an application, we show the existence of maximal surface which contains a given curve and has a special singularity.

Contents   Full-Text PDF